# SDR FDEA201004161209

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53611789200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOOR SUPPORT BEAM HAS CORROSION APPROX 1.5 X 1.0 INCH BETWEEN FLOORBEAM 17L & 16L NEAR L1 DOOR. R & R FLOOR SUPPORT FRAME IAW SRM 51-72-10 , AND FABBED NEW T-CAP FROM 7075T6511-NSA348070 IAW DWG 12-A53611789.  INSTALLED NEW TRACK IAW SRM 51-72-10, PARA 6A.
